# SDR UIEA2017040300496

- Difficulty date: April 5, 2017
- Submitted: April 7, 2017
- Operation: Air carrier
- Aircraft: N1217A
- Make and model: Boeing 767375
- Aircraft serial: 25865
- Aircraft time: 87,038 hours, 21,962 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Pseu
- Part number: 849704
- Part serial: C1165
- Condition: Malfunctioned
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GROUND CREW CALL HORN ALWAYS ON,  DOES NOT TO CUT OFF WHEN AIRCRAFT IN AIR MODE, DURING EQUIPMENT COOLING LOW FLOW DETECTOR CHECK.  PSEU REMOVED, REPLACED AND TESTED IAW AMM 32-09-04, REV 120A, AND FOUND SATISFACTORY.
